# SDR DALA2014111706138

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,649 hours, 14,052 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 DOOR DISARMED & FLAP RETRACTED BUT SLIDE LIGHT STILL ILLUMINATED.  PERFORMED OPS CHECK OF SLIDE ARMING NO DISCREPANCIES NOTED.  INSPECTED GIRT BAR PROXIMITY SWITCHES, NO DISCREPANCIES NOTED.  SLIDELIGHT OPS NORMAL. OK FOR SERVICE.
